# SDR 2023FA0000322

- Difficulty date: June 21, 2023
- Submitted: June 21, 2023
- Operation: General aviation
- Aircraft: N713ND
- Make and model: Piper PA-28-181
- Aircraft serial: 2843882
- Aircraft time: 5,331 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 0110330300
- Part serial: 3EH001733
- Condition: Warning Message
- Location: Zone 100
- Part time: 5,331 hours
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GARMIN GTX345 TRANSPONDER FAILED ON TAKE OFF.   "XPDR FAIL"  CAS MESSAGE.   TRANSPONDER SEEMS TO HAVE QUIT COMMUNICATING WITH G1000NXI SYSTEM.   PROBLEM CLEARED WITH POWER CYCLE OF G1000NXI SYSTEM.    INTERROGATED TRANSPONDER WITH TEST SET IN AIR AND GROUND CONDITIONS AND MODES A,C AND S WITH NO FURTHER PROBLEMS NOTED
